# SDR 39LA2014008290077

- Difficulty date: July 7, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 37,847 hours, 50,397 cycles
- Engine: Pwa PW121
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 85330991
- Condition: Defective
- Location: Bs 580-575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB HAS A DOUBLE DRILLED HOLE AT X580.500, JUST INBD OF CARGO DOOR OPENING.  REPAIRED FLOOR WEB AT X580.500, IAW RD 8-53-13681.
